# SDR SIMA200214819

- Difficulty date: May 2, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  LEFT OMEGA BEAM CORRODED AT FRAME 20.  BLENDED AND TREATED CORROSION IAW EMB GST-1472/02.  (M)
